# SDR CA130620010

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737808
- Aircraft time: 29,178 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,116 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF FLIGHT 7210, ENGINE NR 2 FAILED.  THE ACFT IS CURRENTLY AOG, UNDER ONGOING TROUBLESHOUTING.
